Publicacions matemàtiques

Publicacions matemàtiques 12 registres trobats  La cerca s'ha fet en 0.00 segons. 
30 p, 486.2 KB Weighted estimates for dyadic paraproducts and -Haar multipliers with complexity / Moraes, Jean Carlo ; Pereyra, Mara Cristina
We extend the definitions of dyadic paraproduct and t-Haar multipliers to dyadic operators that depend on the complexity (m; n), for m and n natural numbers. We use the ideas developed by Nazarov and Volberg to prove that the weighted L2(w)-norm of a paraproduct with complexity (m; n), associated to a function b ∈ BMOd, depends linearly on the Ad/2-characteristic of the weight w, linearly on the BMOd-norm of b, and polynomially on the complexity. [...]
The first author was supported by fellowship CAPES/FULBRIGHT, BEX 2918-06/4.

2013 - 10.5565/PUBLMAT_57213_01
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 265-294  
37 p, 488.1 KB Potential maps, Hardy spaces, and tent spaces on special Lipschitz domains / Costabel, Martin ; McIntosh, Alan ; Taggart, Robert J.
Suppose that Ω is the open region in ℝn above a Lipschitz graph and let d denote the exterior derivative on ℝn. We construct a convolution operator T which preserves support in Ω is smoothing of order 1 on the homogeneous function spaces, and is a potential map in the sense that dT is the identity on spaces of exact forms with support in Ω. [...]
2013 - 10.5565/PUBLMAT_57213_02
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 295-331  
25 p, 395.0 KB Classification of absolutely dicritical foliations of cusp type / Genzmer, Y.
We give a classification of absolutely diacritical foliations of cusp type, that are, the germs of singularities of complex foliations in the complex plane topologically equivalent to the singularity given by the level of the meromorphic function y2+x3/xy.
2013 - 10.5565/PUBLMAT_57213_03
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 333-357  
19 p, 366.9 KB The Cuntz semigroup, a Riesz type interpolation property, comparison and the ideal property / Pasnicu, Cornel ; Perera, Francesc
We define a Riesz type interpolation property for the Cuntz semigroup of a C*-algebra and prove it is satisfied by the Cuntz semigroup of every C*-algebra with the ideal property. Related to this, we obtain two characterizations of the ideal property in terms of the Cuntz semigroup of the C*-algebra. [...]
2013 - 10.5565/PUBLMAT_57213_04
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 359-377  
14 p, 377.9 KB Vanishing results for the cohomology of complex toric hyperplane complements / Davis, M. W. (The Ohio State University. Department of Mathematics) ; Settepanella, S. (Scuola Superiore Sant’Anna (Pisa, Itàlia))
Suppose R is the complement of an essential arrangement of toric hyperlanes in the complex torus (C∗) n and π = π1(R). We show that H∗(R; A) vanishes except in the top degree n when A is one of the following systems of local coefficients: (a) a system of nonresonant coefficients in a complex line bundle, (b) the von Neumann algebra N π, or (c) the group ring Zπ. [...]
2013 - 10.5565/PUBLMAT_57213_05
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 379-392  
28 p, 485.5 KB Packing measures and dimensions on cartesian products / Zindulka, Ondrej
Packing measures Pg(E) and Hewitt-Stromberg measures vg(E) and their relatives are investigated. It is shown, for instance, that for any metric spaces X, Y and any Hausdorff functions f, g vg (X) • Ph (Y) ≤ Pgh (X x Y). [...]
2013 - 10.5565/PUBLMAT_57213_06
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 393-420  
8 p, 693.5 KB Polygonal complexes / Polak, Jason K. C. ; Wise, Daniel T.
Ian Leary inquires whether a class of hyperbolic finitely presented groups are residually finite. We answer in the affirmative by giving a systematic version of a construction in his paper, which shows that the standard 2-complexes of these presentations have a VH-structure. [...]
2013 - 10.5565/PUBLMAT_57213_07
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 421-428  
26 p, 431.0 KB Layer potentials beyond singular integral operators / Rosén, A.
We prove that the double layer potential operator and the gradient of the single layer potential operator are L2 bounded for general second order divergence form systems. As compared to earlier results, our proof shows that the bounds for the layer potentials are independent of well posedness for the Dirichlet problem and of De Giorgi-Nash local estimates. [...]
2013 - 10.5565/PUBLMAT_57213_08
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 429-454  
21 p, 353.7 KB Blei’s inequality and coordinatewise multiple summing operators / Popa, Dumitru ; Sinnamon, Gord
Two inequalities resembling the multilinear Hölder inequality for mixednorm Lebesgue spaces are proved. When specialized to single-function inequalities they include a pair of inequalities due to Blei and a recent extension of Blei's inequality. [...]
2013 - 10.5565/PUBLMAT_57213_09
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 455-475  
20 p, 366.0 KB Conjugacy classes of left ideals of a finite dimensional algebra / Meçel, Arkadiusz (Warsaw University (Polònia). Institute of Mathematics) ; Okniński, Jan (Warsaw University (Polònia). Institute of Mathematics)
Let A be a finite dimensional unital algebra over a field K and let C(A) denote the set of conjugacy classes of left ideals in A. It is shown that C(A) is finite if and only if the number of conjugacy classes of nilpotent left ideals in A is finite. [...]
2013 - 10.5565/PUBLMAT_57213_10
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 477-496  
12 p, 373.9 KB An extension of sub-fractional Brownian motion / Sghir, Aissa
In this paper, firstly, we introduce and study a self-similar Gaussian process with parameters H ∈ (0; 1) and K ∈ (0; 1] that is an extension of the well known sub-fractional Brownian motion introduced by Bojdecki et al. [...]
2013 - 10.5565/PUBLMAT_57213_11
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 497-508  
36 p, 474.0 KB Entropy and flatness in local algebraic dynamics / Majidi-Zolbanin, Mahdi ; Miasnikov, Nikita ; Szpiro, Lucien
For a local endomorphism of a noetherian local ring we introduce a notion of entropy, along with two other asymptotic invariants. We use this notion of entropy to extend numerical conditions in Kunz' regularity criterion to every contracting endomorphism of a noetherian local ring, and to give a characteristic-free interpretation of the definition of Hilbert-Kunz multiplicity. [...]
2013 - 10.5565/PUBLMAT_57213_12
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 509-544  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.